# SDR UHLA201701030001

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 25,172 hours, 15,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 ARMING HANDLE IS DIFFICULT TO OPERATE. CLEANED AND LUBED R1 ARMING HANDLE MECHANISM IAW AMM 52-11-22. OPS CHECK GOOD.
